RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 1, Pages 3–26 (Mi msb9013)  

This article is cited in 1 scientific paper (total in 1 paper)

Controllability and second-order necessary conditions for optimality

E. R. Avakovab, G. G. Magaril-Il'yaevbc

a Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow, Russia
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia
c Kharkevich Institute for Information Transmission Problems of Russian Academy of Sciences, Moscow, Russia

Abstract: Sufficient conditions for the local controllability of a control system of ordinary differential equations are presented. These conditions are meaningful in the case where the linear approximation of the system is not completely controllable. Second-order necessary conditions for optimality for the problem of optimal control are obtained as a corollary.
Bibliography: 13 titles.

Keywords: controllability, optimal control, second-order conditions.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00649-а
This work was supported by the Russian Foundation for Basic Research (project no. 17-01-00649-a).


DOI: https://doi.org/10.4213/sm9013

Full text: PDF file (688 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:1, 1–23

Bibliographic databases:

Document Type: Article
UDC: 517.977.52
MSC: 49J21, 49J15
Received: 22.09.2017 and 18.09.2018

Citation: E. R. Avakov, G. G. Magaril-Il'yaev, “Controllability and second-order necessary conditions for optimality”, Mat. Sb., 210:1 (2019), 3–26; Sb. Math., 210:1 (2019), 1–23

Citation in format AMSBIB
\Bibitem{AvaMag19}
\by E.~R.~Avakov, G.~G.~Magaril-Il'yaev
\paper Controllability and second-order necessary conditions for optimality
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 1
\pages 3--26
\mathnet{http://mi.mathnet.ru/msb9013}
\crossref{https://doi.org/10.4213/sm9013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210....1A}
\elib{http://elibrary.ru/item.asp?id=36603906}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 1
\pages 1--23
\crossref{https://doi.org/10.1070/SM9013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000462302200001}


Linking options:
  • http://mi.mathnet.ru/eng/msb9013
  • https://doi.org/10.4213/sm9013
  • http://mi.mathnet.ru/eng/msb/v210/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. R. Avakov, G. G. Magaril-Il'yaev, “Generalized Needles and Second-Order Conditions in Optimal Control”, Proc. Steklov Inst. Math., 304 (2019), 8–25  mathnet  crossref  crossref  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:145
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019